# SDR R61A201505060279

- Difficulty date: April 28, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 12,390 hours, 12,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360122
- Condition: Damaged
- Location: Bs 258-281
- Part time: 12,390 hours, 12,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS OUT OF SERVICE FOR HEAVY CHECK, MAJOR MAINTENANCE C/W RD 8/4-53-5026, ISSUE 2. PERMANENT REPAIR FOR LIGHTNING STRIKE DAMAGE ON SKIN PANEL AT X258.50 TO X281.00, STR 32S.  ALL WORK WAS DONE IAW RD 8/4-53-5026, ISSUE 2 AND SRM.  ACFT REMAINS OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
